# SDR MWEA010099

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 44,875 hours, 30,545 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177502
- Part serial: 80090R
- Condition: Out Of Adj
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT APU RPM AND GENERATOR FREQUENCY INDICATIONS WERE OUTSIDE ACCEPTABLE LIMITS.  FLIGHT RETURNED TO OMAHA.  MAINTENANCE ADJUSTED FUEL CONTROL UNIT.
